Add like
Add dislike
Add to saved papers

Nodular Vasculitis That Developed during Etanercept (Enbrel) Treatment in a Patient with Psoriasis.

Nodular vasculitis was introduced by Montgomery for cases of erythema induratum-like lesions that were not associated with tuberculosis. Nodular vasculitis has been associated with both nontuberculous infections and noninfectious conditions. However, there has been no report on the development of nodular vasculitis during tumor necrosis factor-α inhibitor treatment. A 28-year-old man visited our clinic for the treatment of severe psoriasis with a 20-year history. Subcutaneous injection of etanercept (25 mg, twice weekly) was started. One year later, erythematous nodules developed on his lower leg. A skin biopsy showed lobular panniculitis with extensive necrosis and vasculitis. To exclude latent tuberculosis, an assay specific for Mycobacterium tuberculosis antigens was performed, with a negative result. After stopping etanercept under the diagnosis of nodular vasculitis associated with etanercept, the lesions gradually disappeared, leaving depressed scars in 3 months. There has been no recurrence after 6 months of follow-up.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app